# SDR AALA20012034

- Difficulty date: November 10, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 37H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT PINS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
